# SDR SWAA2022021880601

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB; UPPER FIXED PANEL; MID VERTICAL INTERCOSTAL; CURVED ANGLE IS CRACKED. / REMOVED AND CRACKED CURVED ANGLE AT R/H WING TRAILING EDGE I/B OF I/B DEFECT OR REB UPPER FIXED PNL MID VERTICAL INTERCOSTAL IAW SRM 51-40-02-0G-0G-00. DRILLED NEW ANGLE IAW SRM 51-40-05-0G-00 AND BOEING DWG 115A2930. INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-00 AND BOEING DWG 115A2930
